# SDR ASOA2013122009677

- Difficulty date: November 26, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 29,303 hours, 21,501 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MLG DOOR FAIRING BRACKET CORRODED.  REPAIRED IAW REO 670-57-21-644 AND ECTC REO 670-57-21-644.  MAJOR REPAIR.
